# SDR 96FDEA00919

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0498 AND 014, BOND DEGREGATION IN THE FORM OF CORROSION AT BS 441 BETWEEN STR 14 TO 15R, 3.5 BY .3  AREA MARKED.  FOUND CORROSION TO BE OUT OF LIMITS.  CUT OUT DAMAGE SECTION AT BS 441 RT, FABRICATED REPAIR PARTS AND INSTALLED AND SEALED PER FEDEX EO 753330-7-23196.
